# SDR CHQA20120813275

- Difficulty date: August 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,884 hours, 20,964 cycles
- Engine: Allsn AE3007A
- Engine time: 20,950 hours, 18,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A LIGHTNING STRIKE ON BOTTOM FUSELAGE SKIN BETWEEN FRAME 12 AND 13 BETWEEN STRINGER 20R AND 21R.  REPAIRED IN ACCORDANCE WITH SRM 53-10-01.
